Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 24, Issue 2, 1988
Metadata
 

Diagonal Short Time Asymptotics of Heat Kernels for Certain Degenerate Second Order Differential Operators of Hörmander Type
Satoshi Takanobu
pp. 169–203
Abstract | Full-Text PDF (3091 KB) | Metadata

Canonical Forms of Unbounded Unitary Operators in Krein Spaces
Aurelian Gheondea
pp. 205–224
Abstract | Full-Text PDF (2197 KB) | Metadata

Heyting Valued Set Theory and Fibre Bundles
Hirokazu Nishimura
pp. 225–247
Abstract | Full-Text PDF (2958 KB) | Metadata

A New Method Using the Circles of Curvature for Solving Equations in R1
Bong-kyu Park and Sin Hitotumatu
pp. 249–252
Abstract | Full-Text PDF (263 KB) | Metadata

An Extension of Hodge Theory to Kähler Spaces with Isolated Singularities of Restricted Type
Takeo Ohsawa
pp. 253–263
Abstract | Full-Text PDF (898 KB) | Metadata

On the Extension of L2 Holomorphic Functions II
Takeo Ohsawa
pp. 265–275
Abstract | Full-Text PDF (911 KB) | Metadata

Asymptotic Behavior of Pseudo-Resolvents on Some Grothendieck Spaces
Sen-Yen M. Shaw
pp. 277–282
Abstract | Full-Text PDF (618 KB) | Metadata

Notes on Some Inequalities for Hilbert Space Operators
Fuad Kittaneh
pp. 276–293
Abstract | Full-Text PDF (1041 KB) | Metadata

On Operator Inequalities due to Ando-Kittaneh-Kosaki
Jun Ichi Fuji and Masatoshi Fuji
pp. 295–300
Abstract | Full-Text PDF (510 KB) | Metadata

Stable Maps to Projective Spaces
Kaoru Morisugi
pp. 301–309
Abstract | Full-Text PDF (829 KB) | Metadata